My feet and hands have been going numb and tingling a few times a day. The last two nights while sleeping my hands have been "falling asleep" and its uncomfortable. Just wondering what the cause of this is and if it can be a side effect of subs? Thanks!
I didn't go the sub route, yet when I did the lovely cold turkey thing I experienced an odd "crawly" feeeling in my feet, and hands (flippers?) would get that asleep feeling many times, and they still do!
Perhaps this is just temporary. Do you have fibromyalgia (sorry I can not remember your story at this moment) or any other chronic pain issues?
I hope that goes away soon!
Hey Steph, People report all kinds of sensations when starting it, most mild. Are you sure this isn't coming from your back problems. I have this somewhat, but I know I have a pinched nerve in my neck and have had sciatica long ago, so there is probably something going on in the low back too. No real injury to either, but I do feel this some also.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Aug 2009 • 3 answers
Posted 19 May 2010 • 3 answers
Posted 18 Sep 2011 • 2 answers
Posted 17 Jan 2012 • 1 answer
Mirapex - I am very concerned about the possible side effect of falling asleep without warning while
Posted 28 Jan 2015 • 2 answers